# SDR C2XA09SH037

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 0808
- Aircraft time: 12,118 hours, 6,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame
- Part time: 12,118 hours, 6,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CARGO DOOR CUTOUT INTERNAL LWR FWD AREA IS CORRODED.  MX REPAIRED CARGO DOOR CUTOUT INTERNAL LWR FWD AREA IAW EC5330-01458.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
